# SDR 9803166611

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- Engine: Pwa JT9D7J
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7590001
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 70,850 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, THE NR 4 ENGINE WOULD NOT PRODUCE TAKEOFF EPR WITH THE THRUST LEVER AT THE MECHANICAL STOP.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE FUEL CONTROL AND THE FOLLOW-UP ENGINE RUN WAS NORMAL.
